Opposite Reaction to Neurontin?

Discussion in 'Fibromyalgia Main Forum' started by schnoodle, Jul 5, 2003.

  1. schnoodle

    schnoodle New Member

    Okay, so I have been taking Neurontin for about a month and a half or two months and at first it seemed like it was helping with pain and sleep. I am on a very low dose. Started out at 100 and now at 400. But now I am not sure it is helping me at all and I am very cranky and in just as much or more pain. I was thinking to myself why should I even take this medicine and keep uping the dose if I don't feel good. I tried taking one less pill to see if I could taper off this medicine and WOW the pain was so intense and worse than ever before and I felt that terrible restless leg feeling throughout my whole body and I am feeling so confused and feel basically like crap. I am wondering if I just tolerated the terrible withdrawal feelings and got off this maybe I would just be back to where I started which was not good but I am not sure this medicine is the answer. Any feedback out there?
  2. julie4

    julie4 New Member

    Dear Schnoodle

    I tried Nerontin a few months ago and strted gradually and ended up on 1800mg a day and at firt I thought it was helping, but I just think it was wishful thinking! Also I had tcome off Amitryptelene as the contrindicate so I got very low and depressed again, so I decided to come off the Neurontin and go back to my orignal mixture of Amitryptelene (now on 100mg) and codeine di hydrochloride which help a little, and certainly more than the Neurontin and I do feel less depressed.

    I really hope you find somethin to help you.
    With much love from Julie in England.
  3. schnoodle

    schnoodle New Member

  4. schnoodle

    schnoodle New Member